Reply To: Chronic Fatigue with IVIG Treatment
It is still questionable whether or not I have CIDP. I did have a bout with GBS last Summer. I did not progress very far and had a new onset of symptoms, so it could possibly be CIDP. I get a lot of fatigue, but it seems as though I have gotten stronger since starting IVIG. I get it about every 4 weeks. Somewhere in week 3 I run out of energy and strength more often. I also find that I get headaches, debilitating fatigue, and flu like symptoms a few days after. My infusion nurse mostly works with IVIG patients and has ( with me approval ) made some adjustments that have helped. First, we tried replacing the Tylenol with naproxen before infusion. That helped somewhat with the headaches. Then she infused the normal saline solution, for hydration, after the IVIG. My symptoms didn’t last as long. My dr increased the hydration from 250 ml to 500 ml. I just got done one dose tonight. My second is tomorrow, so I’ll know within a few days how well it worked. The step after that would be An infusion of Solumedrol , which is a steroid. I’m hoping this does the trick and that I don’t have to do the steroids. She said that this usually does the trick. Good luck. I hope you feel better.